# SDR VNAA2014012200012

- Difficulty date: January 22, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 23,968 hours, 23,701 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Pulled
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SLAT FAULT STATUS MESSAGE IN FLIGHT.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, FOUND PULLED WIRE ON SENSOR SPLICE, R & R SPLICE AND PINS, RESET BOTH LT OTBD SLAT ACTUATORS AND PERFORMED CHECKS IAW AMM. AIRCRAFT RELEASED FOR SERVICE.
